# SDR DALA1142660957

- Difficulty date: July 3, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 56,218 hours, 42,417 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Part number: 591214186
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV IN MSP, CRACKS WERE FOUND ON THE 5912141-86 FUSELAGE TO VERT STAB ATTACH ANGLE NEAR STATION 1465.  THE 5912141-86 ANGLE IS MADE FROM 0.080 IN THICK A286 CRES.  REPAIRING PER ERA494212-14, WIP IN PROGRESS.
